Alert archive / Florida / Gale Warnings in 2020
Gale Warning 9, NWS Jacksonville, FL
NWS Jacksonville, FL issued this gale warning at Nov 8, 2020, 3:51 AM EST. It took effect at Nov 8, 2020, 8:00 PM EST. It was in force for 31 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2020, 3:51 AM EST (08:51 UTC)
- In effect from
- Nov 8, 2020, 8:00 PM EST
- Expired
- Nov 10, 2020, 2:44 AM EST
- In force
- 31 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
467 WHUS72 KJAX 080851 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 351 AM EST Sun Nov 8 2020 AMZ470-472-474-082145- /O.EXT.KJAX.SC.Y.0055.000000T0000Z-201109T0100Z/ /O.NEW.KJAX.GL.W.0009.201109T0100Z-201110T0600Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 351 AM EST Sun Nov 8 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 1 AM EST TUESDAY... * WHAT...For the Gale Warning, east winds 20 to 30 kt with gusts up to 40 kt and seas up to 12 to 18 ft expected. For the Small Craft Advisory, east winds 20 to 25 kt with gusts up to 30 kt and seas 8 to 13 ft. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...For the Gale Warning, from 8 PM this evening to 1 AM EST Tuesday. For the Small Craft Advisory, until 8 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ450-452-454-082145- /O.CON.KJAX.SC.Y.0055.000000T0000Z-201111T1600Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 351 AM EST Sun Nov 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST WEDNESDAY... * WHAT...East winds 15 to 25 kt with infrequent gusts up to 35 kt and seas 7 to 12 ft. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...Until 11 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
176 WHUS72 KJAX 081927 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 227 PM EST Sun Nov 8 2020 AMZ470-472-474-091000- /O.CON.KJAX.SC.Y.0055.000000T0000Z-201109T0100Z/ /O.CON.KJAX.GL.W.0009.201109T0100Z-201110T0600Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 227 PM EST Sun Nov 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 1 AM EST TUESDAY... * WHAT...For the Gale Warning, east winds 20 to 30 kt with gusts up to 40 kt and seas 11 to 16 ft expected. For the Small Craft Advisory, east winds 20 to 25 kt with gusts up to 35 kt and seas 9 to 14 ft. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...For the Gale Warning, from 8 PM this evening to 1 AM EST Tuesday. For the Small Craft Advisory, until 8 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ450-452-454-091000- /O.CON.KJAX.SC.Y.0055.000000T0000Z-201111T1600Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 227 PM EST Sun Nov 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST WEDNESDAY... * WHAT...East winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 13 ft. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...Until 11 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
655 WHUS72 KJAX 090916 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 416 AM EST Mon Nov 9 2020 AMZ452-454-092215- /O.UPG.KJAX.SC.Y.0055.000000T0000Z-201111T1600Z/ /O.EXB.KJAX.GL.W.0009.000000T0000Z-201110T0200Z/ /O.NEW.KJAX.SC.Y.0056.201110T0200Z-201111T1600Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 416 AM EST Mon Nov 9 2020 ...GALE WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 11 AM EST WEDNESDAY... * WHAT...For the Gale Warning, east winds 20 to 25 kt with gusts up to 35 kt and seas 9 to 13 ft. For the Small Craft Advisory, east winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 ft expected. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL out to 20 NM. * WHEN...For the Gale Warning, until 9 PM EST this evening. For the Small Craft Advisory, from 9 PM this evening to 11 AM EST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ470-472-474-092215- /O.EXT.KJAX.GL.W.0009.000000T0000Z-201110T0800Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 416 AM EST Mon Nov 9 2020 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM EST TUESDAY... * WHAT...East winds 20 to 30 kt with gusts up to 40 kt and seas up to 13 to 19 ft. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 3 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ450-092215- /O.CON.KJAX.SC.Y.0055.000000T0000Z-201111T1600Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- 416 AM EST Mon Nov 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST WEDNESDAY... * WHAT...East winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 ft. * WHERE...Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM. * WHEN...Until 11 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
738 WHUS72 KJAX 092028 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 328 PM EST Mon Nov 9 2020 AMZ452-454-101000- /O.CON.KJAX.GL.W.0009.000000T0000Z-201110T0200Z/ /O.CON.KJAX.SC.Y.0056.201110T0200Z-201111T1600Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 328 PM EST Mon Nov 9 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM EST WEDNESDAY... * WHAT...For the Gale Warning, east winds 20 to 25 kt with gusts up to 35 kt and seas 8 to 11 ft. For the Small Craft Advisory, southeast winds 10 to 20 kt with gusts up to 30 kt and seas 7 to 10 ft expected. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL out to 20 NM. * WHEN...For the Gale Warning, until 9 PM EST this evening. For the Small Craft Advisory, from 9 PM this evening to 11 AM EST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ470-472-474-100800- /O.CON.KJAX.GL.W.0009.000000T0000Z-201110T0800Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 328 PM EST Mon Nov 9 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST TUESDAY... * WHAT...East winds 20 to 25 kt with gusts up to 40 kt and seas 9 to 14 ft. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 3 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ450-101000- /O.CON.KJAX.SC.Y.0055.000000T0000Z-201111T1600Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- 328 PM EST Mon Nov 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST WEDNESDAY... * WHAT...East winds 15 to 25 knots. Seas 6 to 8 ft. * WHERE...Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM. * WHEN...Until 11 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
779 WHUS72 KJAX 100001 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 701 PM EST Mon Nov 9 2020 AMZ452-454-100900- /O.EXT.KJAX.GL.W.0009.000000T0000Z-201110T0900Z/ /O.EXT.KJAX.SC.Y.0056.201110T0900Z-201111T1600Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 701 PM EST Mon Nov 9 2020 ...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST TUESDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TUESDAY TO 11 AM EST WEDNESDAY... * WHAT...For the Gale Warning, east winds 20 to 25 kt with gusts up to 35 kt and seas 7 to 10 ft. For the Small Craft Advisory, southeast winds around 20 kt with gusts up to 30 kt and seas 6 to 9 ft expected. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL out to 20 NM. * WHEN...For the Gale Warning, until 4 AM EST Tuesday. For the Small Craft Advisory, from 4 AM Tuesday to 11 AM EST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ470-472-474-100900- /O.EXT.KJAX.GL.W.0009.000000T0000Z-201110T0900Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 701 PM EST Mon Nov 9 2020 ...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST TUESDAY... * WHAT...East winds 25 to 30 kt with gusts up to 40 kt and seas 9 to 14 ft. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 4 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ450-100900- /O.CON.KJAX.SC.Y.0055.000000T0000Z-201111T1600Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- 701 PM EST Mon Nov 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST WEDNESDAY... * WHAT...East winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM. * WHEN...Until 11 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
305 WHUS72 KJAX 100744 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 244 AM EST Tue Nov 10 2020 AMZ470-472-474-102100- /O.CAN.KJAX.GL.W.0009.000000T0000Z-201110T0900Z/ /O.NEW.KJAX.SC.Y.0057.201110T0744Z-201112T2000Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 244 AM EST Tue Nov 10 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST THURSDAY... ...GALE WARNING IS CANCELLED... * WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 12 ft. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 3 PM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ452-454-102100- /O.CAN.KJAX.GL.W.0009.000000T0000Z-201110T0900Z/ /O.EXT.KJAX.SC.Y.0056.201110T0744Z-201112T0000Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 244 AM EST Tue Nov 10 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... * WHAT...Southeast winds 10 to 20 kt with gusts up to 30 kt and seas 7 to 10 ft. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL out to 20 NM. * WHEN...Until 7 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ450-102100- /O.EXT.KJAX.SC.Y.0055.000000T0000Z-201112T0000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- 244 AM EST Tue Nov 10 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY... * WHAT...Seas 5 to 7 ft. * WHERE...Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM. * WHEN...Until 7 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Nov 8, 1:02 AM EST, 2 hours 49 minutes earlier.
Area forecast discussion, Nov 8, 1:02 AM EST, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
102 AM EST Sun Nov 8 2020
.AVIATION...
[Through 06Z Monday]
Isolated to scattered shower activity is anticipated through 12Z
today around TAF sites, though lesser chances around GNV.
Generally scattered shower activity, with rain chances around
30-50 percent, is expected after 12Z. VFR cigs expected to prevail
at this time but MVFR cigs are possible through the period
in/around showers. East northeast winds around 10 knots overnight
will increase to around 15 knots with gusts around 25 knots on
Sunday by 14Z-15Z.
&&
.PREV DISCUSSION [851 PM EST]...
.NEAR TERM [Tonight through Sunday]...Breezy conditions with
occasional showers will continue as Tropical Cyclone Eta moves
across Cuba to near the Florida Keys by late Sunday. The pressure
gradient will tighten between high pressure to the north and TC
Eta to the south which will increase the onshore winds. Gusts will
be up to 35 mph near the coast on Sunday. Isolated thunderstorms
will be possible due to weak instability across the area.
.SHORT TERM [Sunday night through Tuesday Night]...TC Eta will
move into the eastern Gulf maintaining the strong pressure
gradient across ne Fl/se Ga. Windy conditions will persist as a
surge of tropical moisture spreads north across the area Monday
into Tuesday. Areas of heavy rainfall will likely develop
especially near the east coast. Minor flooding may develop in
heavy rain bands and due to coastal flooding along the coast and
St. Johns River.
.LONG TERM [Wednesday Through Saturday]...Tropical Cyclone Eta is
progged to meander in the eastern Gulf by the middle of next week
while shear and dry air weaken the storm. Winds over our area
will not be as strong and will become southerly. The eventual
track of Eta is uncertain. Enough moisture and instability will
remain over the area for daily rounds of convection. Warm and
humid conditions will continue with above average temperatures.
.MARINE...Small Craft Advisory conditions will continue through at
least midweek with Gale force gusts possible mainly offshore late
Sunday through Monday night. Weakening trend in the winds expected
beginning Tuesday as the high pressure to the north of the area
moves well off the east coast and TC Eta meanders and weakens over
the east Gulf of Mexico.
Rip Currents: High risk of rip currents with rough surf will
continue through the weekend and likely into next week. High Surf
Advisory is in effect for the northeast Florida beaches due to
breakers up to 7 feet.
.HYDROLOGY...Guidance showing elevated water levels increasing
the next few days as the onshore winds increase along with
astronomical tides. Water levels near 2 feet above MHHW are
possible along the Atlantic coast starting Sunday afternoon and
along the upper St. Johns River Monday afternoon near times of
high tides. Elevated water levels expected into Tuesday along the
coast and through next week along the St. Johns River.
Locally heavy rainfall possible Monday through Tuesday...which
could result in localized flooding in urban and coastal locations.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 79 68 79 71 81 / 40 30 30 20 70
SSI 78 71 78 72 79 / 40 30 50 50 80
JAX 80 71 79 72 82 / 30 30 60 60 70
SGJ 81 73 80 73 82 / 20 40 70 60 70
GNV 81 71 79 71 84 / 20 30 60 40 60
OCF 83 73 81 73 84 / 10 40 60 40 60
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Monday evening for Coastal Duval-
Coastal Flagler-Coastal Nassau-Coastal St. Johns.
Coastal Flood Watch from this afternoon through late Monday
night for Clay-Coastal Duval-Coastal Flagler-Coastal Nassau-
Coastal St. Johns-Inland Duval-Inland Nassau-Inland St.
Johns.
High Surf Advisory until 7 PM EST Monday for Coastal Duval-
Coastal Flagler-Coastal Nassau-Coastal St. Johns.
GA...High Rip Current Risk through Monday evening for Coastal Camden-
Coastal Glynn.
Coastal Flood Watch from this afternoon through late Monday
night for Coastal Camden-Coastal Glynn.
AM...Small Craft Advisory until 11 AM EST Wednesday for Coastal
waters from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM-Waters from Altamaha Sound GA to
Fernandina Beach FL from 20 to 60 NM-Waters from Fernandina
Beach to St. Augustine FL from 20 to 60 NM-Waters from St.
Augustine to Flagler Beach FL from 20 to 60 NM.
&&The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 9:47 AM EST | Wind Advisory | JAX | Duval, Flagler, Nassau | 33 hr |
| Nov 8, 2:17 PM EST | Coastal Flood Statement | JAX | Duval, Flagler, Nassau | 37 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.